MAUDE Adverse Event Report: SUNMED HOLDINGS LLC SUNMED LLC; ADULT AIRFLOW RESUS W/MANOMETE

SUNMED HOLDINGS LLC SUNMED LLC; ADULT AIRFLOW RESUS W/MANOMETE
Model Number AF1140MB
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 05/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The potential to put the patient at risk if not checked before stocking by the patient's bedside.
 
Event or Problem Description
Masks are deflated and will not properly seal on patients face.Customer stated the following: this issue is placing our patients at great risk in the event a code blue is called, the mask will not properly seal on the patients face.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The potential to put the patient at risk if not checked before stocking by the patient's bedside.Summary: complaint confirmed via returned devices.The masks are able to be inflated and used properly.The customer was notified of potential causes for deflated masks.Ra: instructions for mask use in combination with rma-20020 are sufficient risk analysis for the reported product complaint.

Brand Name
SUNMED LLC
Common Device Name
ADULT AIRFLOW RESUS W/MANOMETE
Manufacturer (Section D)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer (Section G)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key17175394
Report Number1314417-2023-00015
Device Sequence Number3534542
Product Code BTM
UDI-Device Identifier10889483071809
UDI-Public10889483071809
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAF1140MB
Device Catalogue NumberAF1140MB
Device Lot Number319663,2008052,2102083,392424
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2023
Supplement Date Received by Manufacturer05/15/2023
Initial Report FDA Received Date06/21/2023
Supplement Report FDA Received Date07/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown